MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR 12/14 NECK TAPER SIZE 15; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR 12/14 NECK TAPER SIZE 15; PROSTHESIS, HIP
Catalog Number 00787101563
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when the implant outer box was opened, it was discovered that the inner plastic sterile container was broken and cracked, rendering the implant contaminated.The procedure was completed with another device.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: product was returned and evaluated.Visual evaluation of the returned product and provided photos found that the sterile packaging was cracked, and the outer carton was creased.Sterility had been compromised.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.The condition of the device when it left zimmer biomet control is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR 12/14 NECK TAPER SIZE 15
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21453094
Report Number0002648920-2025-00051
Device Sequence Number7195978
Product Code JDI
UDI-Device Identifier00889024140097
UDI-Public(01)00889024140097(17)290331(10)64325004
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00787101563
Device Lot Number64325004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown